# SDR ORJA9797

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROWS 11, 23 AND 25 INOP.  FOUND WIRE TO CONNECTOR BROKEN REPAIRED PER MM 33-50-01.  ALL LIGHTS OPS CHECK OK.  (M)
